MAUDE Adverse Event Report: CAREFUSION ALARIS® SECONDARY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SECONDARY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013364
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer¿s complaint could not be confirmed because the product was not sequestered and will not be returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The information received suggests that the infusion rate was slower than expected.From the reported information, there are no indications of serious injury to the patient or user as a result of this incident.

Brand Name
ALARIS® SECONDARY ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7827700
Report Number9616066-2018-01485
Device Sequence Number11056639
Product Code FPA
UDI-Device Identifier10885403221927
UDI-Public10885403221927
Combination Product (Y/N)N
Initial Reporter CountrySG
PMA/510(K) Number
K931550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Model Number10013364
Device Catalogue Number10013364
Device Lot Number17117882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1